# SDR AALA201704259016

- Difficulty date: April 24, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: A6570
- Condition: Deteriorated
- Location: Rt Overwing
- Part time: 44,485 hours, 22,635 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED OFF WING ESCAPE SLIDE COMPOUND.  REPLACED THE ESCAPE SLIDE.
